# SDR ABXA070273

- Difficulty date: August 14, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 48,599 hours, 38,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE.  SWITCHED BATTERY PACKS IAW B767 MM 33-52-07.  OPS CHECKED GOOD.  USED SPARE EMERGENCY EXIT LIGHT BATTERY PACK.  PART IS -F- CLASS, NOT RELIABILITY PART.
